Ask an expert
Question

12 Feb 2003

Afraid of the Flab
Dear Doc

I am losing weight because I am recently on anti-depressants. I am worried about the flab that beginning to show. Can you advise me on what to do?

Eve
Answer 397 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Eve
To lose weight you need to cut down on your energy intake by eating a low-fat, high-fibre diet (click on 'Diet' and 'Weightloss' and 'Slimming Diet') and increase your energy expenditure by doing regular exercise 3 times a week. I also think it is important to discuss your weight gain with the prescribing dr because he/she may be able to adjust the medication or change it.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17861 votes
Vote